MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes No Display/Image (1183); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the biomedical engineer that the display only appeared on half the screen and then faded out.The console cannot be used for cases.It was indicated that the event occurred when they tried to start the generator, before they started using it on a patient.The procedure was not completed due to this event and there were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes that the reported allegations of a dimmed half screen could not be confirmed as there were no damages identified during technical analysis that could have contributed to the reported event.Dhr review: the device history record (dhr) confirmed that the device met all material, assembly and performance specifications.The rezum generator was installed on (b)(6) 2018 and the console was fully functional.Technical analysis: upon receipt, this rezum generator was thoroughly analyzed.The service department was not able to replicate the alleged dimmed half screen.No error codes were displayed upon functional testing, and the generator passed the power on self-test (post).A syringe and delivery device were connected without anomalies and the generator primed and flushed as per specifications.As a precaution, the monitor cables were replaced to the latest upgraded version.The plastic enclosure on the generator had minor damages due to normal usage wear; therefore, these parts were replaced.The rest of the generator was in good physical condition, and after receiving all required updates; the generator passed full functional and electrical safety testing.Labeling review: a review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Investigation conclusion: based on the information available, a conclusion code of no problem detected was assigned to this investigation.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key12470757
Report Number2124215-2021-27690
Device Sequence Number19766913
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale